Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 41, NWS Pittsburgh, PA

June 6, 2005Forest County, Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 6, 2005, 9:03 AM EDT for Forest County, Pennsylvania. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2005, 9:03 AM EDT (13:03 UTC)
Expired
Jun 6, 2005, 10:00 AM EDT
In force
57 min
Issued by
NWS Pittsburgh, PA
Area
Counties, with a storm outline in the text

County Forest County, PA

The radar

The State College radar (KCCX), 118 km from the middle of the area, began a volume at 13:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 1.1 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2005-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2005-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-218 J/kg
Mixed-layer LCL
1618 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPBZ 061303
SVRPBZ
PAC053-061400-
/O.NEW.KPBZ.SV.W.0041.050606T1303Z-050606T1400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
903 AM EDT MON JUN 6 2005

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOREST COUNTY IN PENNSYLVANIA

* UNTIL 1000 AM EDT

* AT 902 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES WEST OF NEILLTOWN TO 13
  MILES SOUTH OF HUNTER...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  STEWART RUN...
  JAMISON...
  TIONESTA...
  DAWSON RUN...

<<CALL TO ACTION>>SEVERE THUNDERSTORMS PRODUCE WINDS IN EXCESS OF 58
MILES AN HOUR AND LARGE HAIL GREATER THAN THREE QUARTERS OF AN INCH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772. WHEN YOU CAN DO
SO SAFELY.

LAT...LON 4144 7897 4145 7906 4142 7907 4142 7910
      4137 7910 4133 7921 4143 7922 4144 7940
      4139 7941 4139 7948 4143 7948 4144 7952
      4163 7951 4162 7896

$$

15
2 follow-up statements
000 
WWUS51 KPBZ 061323
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
923 AM EDT MON JUN 6 2005

PAC053-061400-
/O.CON.KPBZ.SV.W.0041.000000T0000Z-050606T1400Z/
FOREST PA-
923 AM EDT MON JUN 6 2005


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 AM EDT FOR
FOREST COUNTY...


AT 918 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 58 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM QUEEN TO MUZETTE TO
NEBRASKA...AND MOVING NORTHEAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KELLETTVILLE...
  MAYBURG...
  HASTINGS...
  BALLTOWN...
  PORKEY...
  MINISTER...
  TRUEMANS...

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 4144 7897 4145 7906 4142 7907 4142 7910
      4137 7910 4133 7921 4143 7922 4144 7940
      4139 7941 4139 7948 4143 7948 4144 7952
      4163 7951 4162 7896

$$
000 
WWUS51 KPBZ 061337
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
937 AM EDT MON JUN 6 2005

PAC019-061347-
/O.CAN.KPBZ.SV.W.0037.000000T0000Z-050606T1345Z/
BUTLER PA-
937 AM EDT MON JUN 6 2005


...THE SEVERE THUNDERSTORM WARNING FOR BUTLER COUNTY IS CANCELLED...

THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE COUNTY.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.

LAT...LON 4093 7970 4069 7971 4069 7972 4069 7977
      4067 7984 4067 8011 4068 8015 4082 8016

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 8:39 AM EDT, 24 minutes earlier.

Area forecast discussion, Jun 6, 8:39 AM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
839 AM EDT MON JUN 6 2005

.SHORT TERM (THROUGH MONDAY)...

UPDATE BEING ISSUED TO INCREASE POPS INTO THE LIKELY CATEGORY.
LINES OF THUNDERSTORMS HAVE FORMED OVER THE CWA MAKING THE UPDATE
NECESSARY. SOME STRONGS ARE QUITE STRONG AND MAY BE APPROACHING
SEVERE LEVELS WITH STRONG WINDS AND HAIL.

&&

.PREVIOUS DISCUSSION...
(ISSUED 408 AM EDT MON JUN 6 2005)

SHORT TERM (TODAY THROUGH TONIGHT)...
CONTINUE TO EXPECT SCATTERED THUNDERSTORMS TODAY AND EARLY TONIGHT
AS NAM AND GFS MODELS SHOW WARM HUMID LOWLEVEL CONDITIONS GENERATING
INSTABILITY (LIFTED INDEX MINUS 4.) NECESSARY LIFT TO HAVE PARCELS
REACH THE LIFTED CONDENSATION LEVEL WILL BE PROVIDED BY THE PASSAGE
OF A SUBTLE SYSTEM...INDICATED BY A LOWLEVEL BOUNDARY AND ATTENDANT
UPPER LEVEL SHORT-WAVE TROUGH.

CONCUR WITH SPC THAT BEST POTENTIAL FOR SEVERE THUNDERSTORMS WILL BE
EAST OF THE APPALACHIAN MOUNTAINS AS BY THEN DAYTIME HEATING CAN
BETTER FUEL STORM ENERGY. PRIME THUNDERSTORM THREAT SHOULD BE WIND
GUSTS DUE TO UNIDIRECTIONAL NATURE OF LOWLEVEL SHEAR.

FOR TEMPERATURES...PREFERRED GFS MOS VALUES WHICH WERE A COUPLE
DEGREES LOWER THAN NAM MOS.

LONG TERM (TUESDAY THROUGH SUNDAY)...
EXPECT VERY WARM AND HUMID CONDITIONS TO CONTINUE INTO AT LEAST
THURSDAY AS GFS MODEL SHOWS UPPER LEVEL RIDGING OVER MIDWEST. THIS
WILL ALLOW SOUTHERLY WINDS TO CONTINUE TO PUMP GULF MOISTURE INTO
THE UPPER OHIO VALLEY. CONSEQUENTLY GFS MOS TEMPERATURES PREFERRED.

BY THE WEEKEND...GFS INDICATES THE PASSAGE OF A MESOSCALE CONVECTIVE
SYSTEM AND THUS AN EPISODE OF ORGANIZED THUNDERSTORMS.

AVIATION...
THROUGH 13Z EXPECT GENERALLY P6SM AND CIRRUS CEILINGS. THEN EXPECT
CUMULUS CEILINGS (BKN050) TO DEVELOP. RUC...NAM...AND GFS MODEL RUNS
HINT AT THE PASSAGE OF A MESOSCALE SYSTEM MIDDAY...SO MENTIONED A
TEMPO AROUND 14Z-18Z WITH CB CLOUD TYPE AS THAT APPEARS TO BE THE
BEST TIME FOR SCATTERED SHOWERS AND THUNDERSTORMS TO BE MOVING
THROUGH THE UPPER OHIO VALLEY. HOWEVER RECOGNIZE THERE CAN BE
SUFFICIENT INSTABILITY FOR ADDITIONAL SCATTERED THUNDERSTORMS TO
DEVELOP UNTIL ABOUT 01Z.

PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 6, 5:01 AM EDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
501 AM EDT MON JUN 6 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-070900-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-
CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-
FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-
INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV-
MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-
OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-
WESTMORELAND PA-WETZEL WV-
501 AM EDT MON JUN 6 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN PENNSYLVANIA
EAST CENTRAL OHIO...NORTHERN WEST VIRGINIA AND
GARRETT COUNTY MARYLAND.

.DAY ONE...TODAY

THE NATIONAL WEATHER SERVICE SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY AND EARLY TONIGHT ACROSS PARTS OF THE UPPER OHIO
VALLEY...PARTICULARLY EAST OF INTERSTATE 79.

THE PRIME THREAT SHOULD BE DAMAGING WIND. HOWEVER LARGE HAIL CANNOT
BE RULED OUT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Special weather statement, Jun 6, 3:37 AM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 AM EDT MON JUN 6 2005

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029>032-WVZ001>004-012-021>023-041-061531-
ALLEGHENY PA-ARMSTRONG PA-BEAVER PA-BELMONT OH-BROOKE WV-BUTLER PA-
CARROLL OH-CLARION PA-COLUMBIANA OH-COSHOCTON OH-FAYETTE PA-
FOREST PA-GARRETT MD-GREENE PA-GUERNSEY OH-HANCOCK WV-HARRISON OH-
INDIANA PA-JEFFERSON PA-JEFFERSON OH-LAWRENCE PA-MARION WV-
MARSHALL WV-MERCER PA-MONONGALIA WV-MONROE OH-MUSKINGUM OH-NOBLE OH-
OHIO WV-PRESTON WV-TUCKER WV-TUSCARAWAS OH-VENANGO PA-WASHINGTON PA-
WESTMORELAND PA-WETZEL WV-
337 AM EDT MON JUN 6 2005

...SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY TONIGHT...

THE NATIONAL WEATHER SERVICE SAYS THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TODAY AND EARLY TONIGHT ACROSS PARTS OF THE UPPER OHIO
VALLEY...PARTICULARLY EAST OF INTERSTATE 79.

THE PRIME THREAT SHOULD BE DAMAGING WIND. HOWEVER LARGE HAIL CANNOT
BE RULED OUT. WHEN SEVERE THUNDERSTORMS THREATEN...TAKE SHELTER
INSIDE A STRONG BUILDING.

LISTEN FOR UPDATES ON THUNDERSTORM DEVELOPMENTS FROM THE NATIONAL
WEATHER SERVICE.
Special weather statement, Jun 6, 6:21 AM EDT, 2 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
621 AM EDT MON JUN 6 2005

OHZ048-057-058-061115-
COSHOCTON OH-GUERNSEY OH-MUSKINGUM OH-
621 AM EDT MON JUN 6 2005

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COSHOCTON...GUERNSEY AND MUSKINGUM...

AT 616 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS 20 MILES SOUTHWEST OF NEW GUILFORD....
MOVING EAST AT 40 MPH. THE THUNDERSTORMS CAN HAVE GUSTY WIND AND
HAIL AND FREQUENT LIGHTNING.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  ADAMSVILLE...BLISSFIELD...BODEN...CONESVILLE...COOPERDALE...
  COSHOCTON...DILLON STATE PARK...DRAKE...FERNCLIFF...LAYLAND...
  NELLIE...NEW GUILFORD...OTSEGO...PLAINFIELD...WARSAW AND WEST
  LAFAYETTE

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.
Special weather statement, Jun 6, 7:31 AM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
731 AM EDT MON JUN 6 2005

PAZ014-021-022-029-030-061230-
ALLEGHENY PA-ARMSTRONG PA-BUTLER PA-WASHINGTON PA-WESTMORELAND PA-
731 AM EDT MON JUN 6 2005

...THUNDERSTORMS MOVING ACROSS THE AREA THIS MORNING...

THUNDERSTORMS WILL MOVE THROUGH THE FOLLOWING COUNTIES THROUGH 8 30
AM.  BUTLER...ARMSTRONG...WESTMORELAND...ALLEGHENY AND WASHINGTON.

AT 727 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM GIBSONIA
TO CLAYSVILLE....MOVING EAST AT 20 MPH.

THESE STORMS MAY PRODUCE SOME SMALL HAIL AND WILL GENERATE BRIEF
HEAVY DOWNPOURS.

MOVE INDOORS WHEN THE THUNDERSTORMS APPROACH AND SLOW DOWN IN HEAVY
DOWNPOURS.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

15
Special weather statement, Jun 6, 7:47 AM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
747 AM EDT MON JUN 6 2005

OHZ039>041-049-050-PAZ007-008-013-014-020-029-WVZ001-002-061245-
BEAVER PA-BROOKE WV-BUTLER PA-CARROLL OH-COLUMBIANA OH-HANCOCK
WV-HARRISON OH-JEFFERSON OH-LAWRENCE PA-MERCER PA-TUSCARAWAS
OH-VENANGO PA-WASHINGTON PA-
747 AM EDT MON JUN 6 2005

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES THROUGH 9 AM.
COLUMBIANA...CARROLL...TUSCARAWAS...JEFFERSON...HARRISON...VENANGO
...MERCER...BUTLER...LAWRENCE...BEAVER...WASHINGTON...HANCOCK AND
BROOKE...

AT 742 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED THUNDERSTORMS ALONG A BROKEN LINE EXTENDING FROM 5 MILES
NORTHWEST OF TIPPECANOE TO 14 MILES NORTHWEST OF SHARON...OR ALONG A
LINE EXTENDING FROM 4 MILES EAST OF GILMORE TO 14 MILES NORTHWEST OF
SHARON....MOVING EAST AT 25 MPH.

THESE STORMS WILL PRODUCE SOME SMALL HAIL AND WIND GUSTS TO 40 MPH.

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

15
Local storm report, Jun 6, 8:17 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
817 AM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 AM     TSTM WND DMG     1 WNW NEW CASTLE        41.00N 80.36W
06/06/2005                   LAWRENCE           PA   COUNTY EOC

            POWER LINES DOWN ON KING CHAPEL ROAD.

&&
Local storm report, Jun 6, 8:58 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
858 AM EDT MON JUN 06 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0852 AM     HAIL             1 N SEWICKLEY           40.55N 80.18W
06/06/2005  0.88 INCH        ALLEGHENY          PA   SKYWARN SPOTTER

&&

RDEMARIS

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:00 AM EDTSevere Thunderstorm WarningPBZLawrence53 min
Jun 6, 8:02 AM EDTSevere Thunderstorm WarningPBZArmstrong53 min
Jun 6, 8:05 AM EDTSevere Thunderstorm WarningPBZMercer55 min
Jun 6, 8:28 AM EDTSevere Thunderstorm WarningPBZBeaver37 min
Jun 6, 8:33 AM EDTSevere Thunderstorm WarningPBZIndiana36 min
Jun 6, 8:34 AM EDTSevere Thunderstorm WarningPBZVenango39 min
Jun 6, 8:49 AM EDTSevere Thunderstorm WarningPBZButler48 min
Jun 6, 8:51 AM EDTSevere Thunderstorm WarningPBZAllegheny54 min
Jun 6, 8:54 AM EDTSevere Thunderstorm WarningPBZFayette, Westmoreland62 min
Jun 6, 8:59 AM EDTSevere Thunderstorm WarningPBZArmstrong, Clarion61 min
Jun 6, 9:26 AM EDTSevere Thunderstorm WarningPBZJefferson57 min
Jun 6, 9:53 AM EDTSevere Thunderstorm WarningPBZAllegheny17 min
Jun 6, 10:02 AM EDTSevere Thunderstorm WarningPBZIndiana44 min
Jun 6, 1:04 PM EDTSevere Thunderstorm WarningPBZAllegheny, Westmoreland56 min
Jun 6, 1:42 PM EDTSevere Thunderstorm WarningPBZGreene59 min
Jun 6, 1:59 PM EDTSevere Thunderstorm WarningPBZArmstrong61 min
Jun 6, 2:01 PM EDTSevere Thunderstorm WarningPBZIndiana, Westmoreland59 min
Jun 6, 2:09 PM EDTSevere Thunderstorm WarningPBZWashington66 min
Jun 6, 2:21 PM EDTSevere Thunderstorm WarningPBZFayette54 min
Jun 6, 2:31 PM EDTSevere Thunderstorm WarningPBZClarion59 min
Jun 6, 2:48 PM EDTSevere Thunderstorm WarningPBZJefferson52 min
Jun 6, 2:58 PM EDTFlash Flood WarningPBZWestmoreland3 hr
Jun 6, 2:58 PM EDTSevere Thunderstorm WarningPBZIndiana58 min
Jun 6, 3:11 PM EDTSevere Thunderstorm WarningPBZWashington64 min
Jun 6, 3:51 PM EDTFlash Flood WarningPBZIndiana3 hr
Jun 6, 4:09 PM EDTSevere Thunderstorm WarningPBZFayette66 min
Jun 6, 4:37 PM EDTSevere Thunderstorm WarningPBZWashington53 min
Jun 6, 5:20 PM EDTSevere Thunderstorm WarningPBZFayette55 min
Jun 6, 5:29 PM EDTSevere Thunderstorm WarningPBZGreene61 min
Jun 6, 6:04 PM EDTFlash Flood WarningPBZWashington3 hr
Jun 6, 6:28 PM EDTSevere Thunderstorm WarningPBZWashington62 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.